# SDR FDKA2010041500080

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 17,209 hours, 16,126 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 FWD EMERGENCY LIGHT INOP.  MX RESEATED PLUG, OPS CHECK GOOD PER 33-11-01.
